# SDR REXA2019062710971

- Difficulty date: June 11, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3867031
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE AFT INBD AND OB MOUNT BOLT PLATES CORRODED AT FS 310 LBL 18 AND LBL 36.  REMOVED AND REPLACED WARDROBE AFT IB AND OB MOUNT BOLT PLATES IAW SRM 51-42, 51-42-06,  AND 51-42-13.
